Economics at your fingertips  

The reverse TAL-family of rules for bankruptcy problems

René Brink and Juan Moreno-Ternero ()
Additional contact information
René Brink: VU University

Annals of Operations Research, 2017, vol. 254, issue 1, 449-465

Abstract: Abstract This paper analyzes a family of rules for bankruptcy problems that generalizes the so-called reverse Talmud rule and encompasses both the constrained equal-awards rule and the constrained equal-losses rule. The family, introduced by van den Brink et al. (Eur J Oper Res 228:413–417, 2013), is a counterpart to the so-called TAL-family of rules, introduced and studied by Moreno-Ternero and Villar (Soc Choice Welf 27:231–249, 2006a), and it is included within the so-called CIC-family of rules introduced by Thomson (Soc Choice Welf 31:667–692, 2008). We provide a systematic study of the structural properties of the rules within the family, as well as its connections with the existing related literature.

Keywords: Bankruptcy problems; Reverse TAL-family; Reverse Talmud rule; Equal awards; Equal losses (search for similar items in EconPapers)
JEL-codes: D63 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
Working Paper: The reverse TAL-family of rules for bankruptcy problems (2017)
Working Paper: The reverse TAL-family of rules for bankruptcy problems (2017) Downloads
Working Paper: The Reverse TAL-family of Rules for Bankruptcy Problems (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Annals of Operations Research is currently edited by Endre Boros

More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-04-09
Handle: RePEc:spr:annopr:v:254:y:2017:i:1:d:10.1007_s10479-017-2455-x